RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1977, Volume 11, Issue 1, Pages 55–56 (Mi faa2044)  

This article is cited in 10 scientific papers (total in 10 papers)

Brief communications

Integral forms and the Stokes formula on supermanifolds

J. H. Bernstein, D. A. Leites


Full text: PDF file (322 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1977, 11:1, 45–47

Bibliographic databases:

UDC: 517.3+513.015.7
Received: 06.10.1976

Citation: J. H. Bernstein, D. A. Leites, “Integral forms and the Stokes formula on supermanifolds”, Funktsional. Anal. i Prilozhen., 11:1 (1977), 55–56; Funct. Anal. Appl., 11:1 (1977), 45–47

Citation in format AMSBIB
\Bibitem{BerLei77}
\by J.~H.~Bernstein, D.~A.~Leites
\paper Integral forms and the Stokes formula on supermanifolds
\jour Funktsional. Anal. i Prilozhen.
\yr 1977
\vol 11
\issue 1
\pages 55--56
\mathnet{http://mi.mathnet.ru/faa2044}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=647158}
\zmath{https://zbmath.org/?q=an:0352.58004|0369.58005}
\transl
\jour Funct. Anal. Appl.
\yr 1977
\vol 11
\issue 1
\pages 45--47
\crossref{https://doi.org/10.1007/BF01135531}


Linking options:
  • http://mi.mathnet.ru/eng/faa2044
  • http://mi.mathnet.ru/eng/faa/v11/i1/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. H. Bernstein, D. A. Leites, “State density of self-adjoint elliptic operators with stochastic coefficients”, Funct. Anal. Appl., 11:3 (1977), 219–221  mathnet  crossref  mathscinet  zmath
    2. D. A. Leites, “Introduction to the theory of supermanifolds”, Russian Math. Surveys, 35:1 (1980), 1–64  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. P. Ya. Grozman, “Classification of bilinear invariants of operators on tensor fields”, Funct. Anal. Appl., 14:2 (1980), 127–128  mathnet  crossref  mathscinet  zmath
    4. A. V. Gaiduk, H. M. Khudaverdian, A. S. Schwarz, “Integration over surfaces in superspace”, Theoret. and Math. Phys., 52:3 (1982), 862–868  mathnet  crossref  mathscinet  zmath  isi
    5. D. A. Leites, “Irreducible representations of Lie superalgebras of vector fields and invariant differential operators”, Funct. Anal. Appl., 16:1 (1982), 62–64  mathnet  crossref  mathscinet  zmath  isi
    6. V. V. Serganova, “Classification of real simple Lie superalgebras and symmetric superspaces”, Funct. Anal. Appl., 17:3 (1983), 200–207  mathnet  crossref  mathscinet  zmath  isi
    7. D. A. Leites, V. V. Serganova, “Solutions of the classical Yang–Baxter equation for simple superalgebras”, Theoret. and Math. Phys., 58:1 (1984), 16–24  mathnet  crossref  mathscinet  zmath  isi
    8. O. V. Ogievetskii, I. B. Penkov, “Serre duality for projective supermanifolds”, Funct. Anal. Appl., 18:1 (1984), 68–70  mathnet  crossref  mathscinet  zmath  isi
    9. I. M. Gel'fand, V. V. Minakhin, V. N. Shander, “Integration on supermanifolds and Radon supertransformations”, Funct. Anal. Appl., 20:4 (1986), 310–312  mathnet  crossref  mathscinet  zmath
    10. F. F. Voronov, A. V. Zorich, “Bordism theory and homotopy properties of supermanifolds”, Funct. Anal. Appl., 21:3 (1987), 237–238  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:443
    Full text:180
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020